# SDR J7SA2022111600341

- Difficulty date: November 12, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N385FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500630
- Aircraft time: 1,303 hours, 936 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Thermal Switch
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT AT 13000FT, #1 ENGINE BLEED LEAK CAS ILLUMINATED. COCKPIT OXYGEN MASKS DEPLOYED. CAS MESSAGE CLEARED AT LOWER POWER SETTING. CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT AT KSFO. REPLACED SUSPECTED FAULTY THERMAL SWITCH S0223. OPS CHECK GOOD. COCKPIT OXYGEN MASKS STOWED. WORK COMPLETED IAW EMB 505 36-21-01.
